MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; STARTER KIT, GLUCOSE, EVENCARE G2 1EA

Medline Industries, LP MEDLINE; STARTER KIT, GLUCOSE, EVENCARE G2 1EA
Catalog Number MPH1545
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "item #mph1545,starter kit, glucose, evencare g2 1ea does not work, item does not reconize the test strip that came included in the kit, mb stated he calibrated the machine and it does not work, he stated he try using multiple test strips and is not reading the test strips.".
 
Additional Manufacturer Narrative
It was reported that the evencare g2 glucose starter kit that was not recognizing the test strips; the item does not recognize the test strip that came included in the kit, the customer stated he calibrated the machine and it does not work, and he tried using multiple test strips and it is not reading the test strips.Medline received 1ea evencare g2 blood glucose meter starter kit in like-new condition, inserted 2 aa control batteries, and tested the sample using evencare g2 glucose control solutions and the evencare g2 blood glucose test strips that the customer provided with the sample.Automatically, the meter turned on and the blood icon appeared on the screen indicating the unit was ready for testing; control solution results were 56 and 192 mg/dl, respectively, and they were within test ranges of 40-70 and 170-230 mg/dl; the issue reported may have been caused due to placing the strips inside the meter upside down, and the sample worked as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
STARTER KIT, GLUCOSE, EVENCARE G2 1EA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 
MDR Report Key50838919
Report Number1417592-2026-45931
Device Sequence Number10059963
Product Code NBW
UDI-Device Identifier00884389102407
UDI-Public00884389102407
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH1545
Device Lot Number16824122016
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale